# SDR CALA2023111503357

- Difficulty date: November 11, 2023
- Submitted: November 15, 2023
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 124,130 hours, 19,252 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Fseu
- Part number: 285T004963
- Part serial: F01609
- Condition: Faulty
- Location: Sta 328
- Part time: 827,897 hours, 719,902 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: B

## Discrepancy

SPD 190 SELECTED F20 AND GOT TE FLAP DISAGREE EICAS. RAN CHKLST. DID NOT CLEAR. LOG LOCKED FOR POSITIVE FIX, IAH NOTIFIED. FLIGHT CREW DECLARED EMERGENCY LANDING UNLOCKED: FSEU AND M838 CARD REPLACED, NUMEROUS OPS TEST WITH NO FAULTS LOCKED T/S PER FIM 27-51 TASK 809, ALL FAULTS, INFO., AND PARTS REPLACED PER FIM STATED IN THE LOGPAGE. DEBRIEFED CAPT: AT 190KIAS MOVED FLAP LEVER FROM FL5 TO FL20, TE FLAP DISAGREE APPEARED AFTER BOTH NEEDLES REACHED FL20. RAN DISAGREE CHECKLIST, DID NOT CLEAR. DISAGREE CHECKLIST DRIVES TO TE ASYMMETRY CHECKLIST, MSG STILL DID NOT CLEAR. PER FIM 27-51 TASK 809 FOUND FAULT MSGS 27-51333, 27-51332 AND 27-51102. REMOVED AND REPLACED FSEU REF AMM 27-51-01-404-130 OPS CHECKS GOOD NO FAULTS NOTED AT THIS TIME. REMOVED AND REPLACED LEFT FSPM, OPS CHECKS GOOD NO FAULTS AT THIS TIME. CYCLED L/E NOTE ALSO ACCOMPLISHED FIM TASK 27-51 TASK 810 AGAIN NO FAILURES AFTER COMPONENT CHANGE OUT. ANOTHER NOTE THE FSPM WAS THE M839 CARD. WHILE COMPLETING ALT DRIVE TESTING VISUALLY CONFIRMED THAT THE FLAP BYPASS VALVE OPERATION WAS SMOOTH AND NO SIGNS OF STICKING AS THIS HAS BEEN A KNOWN ISSUE ON OTHER 767 SERIES FLAP ISSUES IN PAST. MODULE, FLAP ST OFF 76-2754-9-0001 2812 ON 0000 MODULE, FLAP ST OFF 76-2754-9-0001 2812 ON 76-2754-9-0001 2556 UNIT, FLAP SLAT OFF 76-2751-9-0010 1609 ON 76-2751-9-0010 1132 UNIT, FLAP SLAT OFF 76-2751-9-0010 1609 ON 0000 SLATS AND T/E FLAPS ELECTRICALLY AND HYDRAULICLLY OVER 3 TIMES EACH SHOWING NO FAULT
